# SDR IPXA09157567

- Difficulty date: October 5, 2009
- Submitted: October 7, 2009
- Operation: Air carrier
- Aircraft: N166UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0861
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: A57960300007
- Part serial: FH1302
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A RIGHT WING CENTER FLAP DAMAGED.  REPAIRED PER EO A300-5750-35061-B.
